# SDR W8PA971249

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 950, RBL 47 - RBL 53, WL 208.  ORIGINAL THICKNESS .050 INCH.  FABRICATED AND INSTALLED NEW PART PER SRM 51-70-12.  (X)
